Volume 33, Issue 3
The New Structure Theorem of Right-$e$ Wlpp Semigroups

Chunru Wang, Xueming Ren & Siyao Ma

Commun. Math. Res., 33 (2017), pp. 274-280.

Published online: 2019-11

Preview Purchase PDF 64 3116
Export citation
  • Abstract

Wlpp semigroups are generalizations of lpp semigroups and regular semigroups. In this paper, we consider some kinds of wlpp semigroups, namely right-$e$ wlpp semigroups. It is proved that such a semigroup $S$, if and only if $S$ is the strong semilattice of $\mathcal{L}$-right cancellative planks; also if and only if $S$ is a spined product of a right-$e$ wlpp semigroup and a left normal band.

  • Keywords

wlpp semigroup, right-$e$ wlpp semigroup, spined product

  • AMS Subject Headings

08A05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

chunru123@163.com (Chunru Wang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-274, author = {Wang , Chunru and Ren , Xueming and Ma , Siyao}, title = {The New Structure Theorem of Right-$e$ Wlpp Semigroups}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {3}, pages = {274--280}, abstract = {

Wlpp semigroups are generalizations of lpp semigroups and regular semigroups. In this paper, we consider some kinds of wlpp semigroups, namely right-$e$ wlpp semigroups. It is proved that such a semigroup $S$, if and only if $S$ is the strong semilattice of $\mathcal{L}$-right cancellative planks; also if and only if $S$ is a spined product of a right-$e$ wlpp semigroup and a left normal band.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.03.07}, url = {http://global-sci.org/intro/article_detail/cmr/13386.html} }
TY - JOUR T1 - The New Structure Theorem of Right-$e$ Wlpp Semigroups AU - Wang , Chunru AU - Ren , Xueming AU - Ma , Siyao JO - Communications in Mathematical Research VL - 3 SP - 274 EP - 280 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.03.07 UR - https://global-sci.org/intro/article_detail/cmr/13386.html KW - wlpp semigroup, right-$e$ wlpp semigroup, spined product AB -

Wlpp semigroups are generalizations of lpp semigroups and regular semigroups. In this paper, we consider some kinds of wlpp semigroups, namely right-$e$ wlpp semigroups. It is proved that such a semigroup $S$, if and only if $S$ is the strong semilattice of $\mathcal{L}$-right cancellative planks; also if and only if $S$ is a spined product of a right-$e$ wlpp semigroup and a left normal band.

Chunru Wang, Xueming Ren & Siyao Ma. (2019). The New Structure Theorem of Right-$e$ Wlpp Semigroups. Communications in Mathematical Research . 33 (3). 274-280. doi:10.13447/j.1674-5647.2017.03.07
Copy to clipboard
The citation has been copied to your clipboard